# SDR AWXA200600107

- Difficulty date: December 24, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 6545855538
- Condition: Corroded
- Location: Bs 947-973
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON THE R2 INNER CHORD FROM BS 947 TO BS 973, WL 208 AND BL 47R.  EVIDENCE OF PREVIOUS BLEND OUT PRESENT.  REMOVED CORROSION AND RE-WORK WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  MAINTENANCE REMOVED THE R2 INNER CHORD AND REPLACED WITH NEW CHORD IAW BOEING 737-300 SRM 51-40-05-0G FIG 4.
